# SDR SIMA20211212003

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 39,506 hours, 34,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS POWERED BY NO.3 EMERGENCY POWER SUPPLY INOP-C/A-RAR NO.3 BATTERY AND POWER SUPPLY IAW EMB 145 AMM 33-50-04. OPC GOOD
